Degenerate U - And v -statistics under ergodicity: Asymptotics, bootstrap and applications in statistics





Author(s): Leucht, Anne  ; Neumann, M.H.
Title of the Journal: Annals of the Institute of Statistical Mathematics
ISSN: 0020-3157
Year of publication: 2013
Volume: 65
Pages: 349-386
Language(s): English
DOI: 10.1007/s10463-012-0374-9
URL: http://www.scopus.com/inward/record.url?eid=2-s...
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/47504
Release Date: 11. March 2020